# SDR ASAA2023052543358

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 27,930 hours, 8,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Ext Aft Left Ow
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OUTSIDE AFT LEFT OVERWING EXIT INOP. GROUNDED - YES. REMOVED, REPLACED AND OPS CHECK GOOD EMER LIGHT OUTSIDE AFT LEFT OVERWING EXIT IAW B737-900 AMM 33-51-06-960-801.
